Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Aug 22, 2012, 2:41 PM EDT for Volusia County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2012, 2:41 PM EDT (18:41 UTC)
- Expired
- Aug 22, 2012, 3:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Melbourne, FL
County Volusia County, FL
The radar
The Melbourne radar (KMLB), 107 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
961
WWUS82 KMLB 221841
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
241 PM EDT WED AUG 22 2012
FLZ041-141-221915-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
241 PM EDT WED AUG 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER CENTRAL VOLUSIA COUNTY...
* UNTIL 315 PM EDT.
AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 11 MILES WEST OF
EDGEWATER...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE NEW SMYRNA BEACH...PONCE INLET...EDGEWATER.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2910 8092 2908 8093 2908 8091 2907 8090
2897 8084 2882 8107 2896 8120 2915 8096
TIME...MOT...LOC 1841Z 231DEG 29KT 2895 8105
$$
CRISTALDIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Aug 22, 2:10 PM EDT, 31 minutes earlier.
Area forecast discussion, Aug 22, 2:10 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 210 PM EDT WED AUG 22 2012 .DISCUSSION... CURRENT...STORMS AGAIN HAVE FORMED IN THE DEEP SOUTHWEST FLOW AND WERE MOVING ACROSS CENTRAL FLORIDA AT 20 MPH. OUTFLOW BOUNDARIES FROM LARGE AREA OF STORMS OVER MARION AND LAKE COUNTIES WILL IMPACT ORLANDO...SANFORD AND THE ORLANDO SANFORD AREA AIRPORTS WITH GUSTS TO 40 MPH. RADAR AND MESONET SHOWING THAT THE SEA BREEZE JUST FORMING AND WORKING ITS WAY SLOWLY WEST AGAINST THE PREVAILING 15 TO 20 MPH SOUTHWEST FLOW. TONIGHT...SCATTERED STORMS AND SHOWERS END BY MIDNIGHT. MOSTLY CLOUDY TO CLOUDY SKIES FROM MID AND HIGH DEBRIS CLOUDS FROM THE STORMS BECOME PARTLY CLOUDY TOWARD SUNRISE. SOUTH TO SOUTHEAST WINDS AT THE COAST...SOUTH TO SOUTHWEST INTERIOR BECOME LIGHT SOUTH OR CALM AFTER MIDNIGHT AS THE WIND ASSOCIATED WITH THE CONVECTION DIMINISHES AND THE SYNOPTIC SCALE WIND TAKES OVER AGAIN. ONCE AGAIN YOU WILL SEE DISTANT LIGHTNING FLASHES FROM STORMS OVER THE ATLANTIC. LOWS IN THE LOWER 70S ON THE MAINLAND...NORTH BREVARD...COASTAL VOLUSIA AND WEST OF THE INDIAN RIVER LAGOON ON THE MAINLAND TO THE MID 70S AT THE COAST AND BEACHES. THU-FRI...TRANSITION PERIOD AS THE LOW LEVEL RIDGE SHIFT TO NORTH FLORIDA AND THE UPPER LEVEL RIDGE STARTS LIFTING NORTHEAST BY FRIDAY. THE LOW LEVEL WIND PATTERN SHIFTS FROM THE SOUTHWEST TO THE EAST AND INCREASES FORT PIERCE SOUTH AS THE PRESSURE GRADIENT TO THE SOUTH BEGINS TO INCREASE IN RESPONSE TO LOWERING PRESSURE IN THE NORTH CENTRAL CARIBBEAN. HIGHS AROUND 90 AND UPPER 80S AT THE COAST DUE TO THE WIND SHIFTING TO THE ONSHORE DIRECTION. PREVIOUS DISCUSSION SAT...WESTERN ATLC RIDGE FORECAST TO REMAIN SUPPRESSED S OF THE REGION DUE TO COT'D PRESENCE OF TROUGHING ALONG THE US EASTERN SEABOARD. THE WRN ATLC RIDGE ACTUALLY REMAINS MOST EVIDENT AT MID LEVELS GENERALLY FROM BERMUDA SWWD TO THE BAHAMAS AT WEEKS END. THIS FEATURE CONTINUES TO STEER TC ISAAC ON A GENERAL WWD HEADING LATE THIS WEEK. LOCAL FORECAST WL CONTINUE TO INDICATE SCT DIURNAL POPS OVER THE AREA WITH SOMEWHAT HIGHER CHCS OVER NORTH CENTRAL FL BUT SCT IN COVERAGE AREAWIDE INTO THE WEEKEND WITH SEASONALLY WARM TEMPS. SUN-TUE...ATTENTION TOWARD ISAAC DURING THE WEEKEND TRANSLATES TO HIS POSSIBLE EFFECTS ON AREA EARLY NEXT WEEK. NHC FORECAST DAY 5 POSITION CURRENTLY JUST NORTH OF THE CENTRAL CUBA COAST SUNDAY EVE WITH ANTICIPATED DRAWING NWD OF THE FORECAST TRACK DUE TO INTERACTION WITH US EAST COAST TROUGH. UNCERTAINTY EXISTS WITH REGARD TO STRENGTH OF THE MID TROPOSPHERIC RIDGE CURRENTLY NORTH OF ISAAC AND THE EVENTUAL WEAKENING OF THE WWD EXTENT OF THE RIDGE AND ONSET OF INTERACTION WITH THE US EAST COAST TROUGH. LATEST 00Z ECMWF RUN INDICATES A STRONGER MORE EXPANSIVE WWD EXTENSION OF THIS RIDGE AND THUS A MORE WWD MOTION OF ISAAC TOWARD THE EASTERN GULF. IT IS HOPED THE HIGH ALTITUDE G4 SURVEILLANCE FROM THE NOAA JET BEGINNING THURSDAY WILL SAMPLE THE REGION AROUND ISAAC AND PROVIDE ADT'L INFO FOR MODEL GUIDANCE. AFTER COORD WITH NWS MIAMI WL USE THE GFS MOTION AND GENERAL WIND FIELD PAST DAY 5 WITH CAPPING OF THE MODEL PREDICTED GRIDDED WIND SPEEDS OVER LAND AND MARINE AREA AT THIS EARLY JUNCTURE. ONSHORE FLOW IS FORECAST TO EXIST OVER THE REGION THIS WEEKEND INTO EARLY NEXT WEEK. IF THIS PLAYS OUT EXPECT A DAILY AND EARLIER ONSET OF THE EAST COAST SEA BREEZE WITH DEEPER PENETRATION INLAND AND POSSIBLE HIGHER POPS INTO THE INTERIOR AWAY FROM THE COAST THROUGH THE AFTERNOON/EVENING. TEMPERATURES TO REMAIN WITHIN A DEGREE OR TWO OF NORMAL EACH DAY. && .AVIATION.. TEMPO MVFR CEILINGS AND VISIBILITIES IN/NEAR THUNDERSTORMS BETWEEN 18Z AND 24Z. TEMPO MVFR CONDITIONS ALONG THE COAST 00Z-04Z DUE TO ISOLATED STORMS. VFR AFTER 04Z. FEW-SCT STRATUS AOB FL010 AROUND SUNRISE THU. && .MARINE... CURRENT...BUOYS 010 AND 012(OFF SAINT AUGUSTINE) RECORDING SOUTH TO SOUTHWEST WINDS TO 16 KNOTS. THE NOAA AND NEARSHORE SCRIPPS BUOYS RECORDING 1 TO 3 FOOT SEAS. TONIGHT...OFFSHORE MOVING STORMS WILL ONCE AGAIN OCCUR THROUGH MIDNIGHT PRODUCING CLOUD TO WATER LIGHTNING STRIKES...GUSTY WINDS AND HEAVY DOWNPOURS. ISOLATED STORMS BEYOND A FEW MILES OF SHORE AND IN THE GULF STREAM MIDNIGHT TO MID MORNING THU THU-FRI...LOW LEVEL RIDGE AXIS SHIFTS TO CENTRAL FLORIDA THU THEN NORTH FLORIDA FRI. WIND FINALLY SHIFTS FROM PREDOMINATELY OFFSHORE TO ONSHORE FRI. WIND STARTS INCREASING SOUTH OF SEBASTIAN INLET FRI NIGHT AS THE PRESSURE GRADIENT STRENGTHENS BETWEEN HIGH PRESSURE OVER SOUTHEAST U.S./NORTH FLORIDA AND LOWER PRESSURES OVER CUBA AND THE NORTH CENTRAL CARIBBEAN. PREVIOUS DISCUSSION SAT...GENERALLY FAVORABLE BOATING CONDITIONS WITH OFFSHORE OF LIGHT ONSHORE AFTERNOON SEA BREEZE CONDITIONS. BECOMING ONSHORE DURING THE WEEKEND. SUN-MON...MUCH DEPENDENT ON THE TRACK OF ISSAC BUT...ONSHORE WINDS WILL INCREASE IN LINE WITH GRADUAL APPROACH OF THE STORM TOWARD THE GENERAL AREA. DEGRADED WINDS AND SEAS WILL BE THE STORY DURING EARLY NEXT WEEK. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. &&
Hazardous weather outlook, Aug 22, 11:08 AM EDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1108 AM EDT WED AUG 22 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-222130- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1108 AM EDT WED AUG 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SOUTHWEST FLOW AND A DISTURBANCE ALOFT WILL ALLOW FOR SCATTERED TO NUMEROUS STORMS TO DEVELOP THIS AFTERNOON. A FEW OF THE STORMS AND OUTFLOWS MOVING ONSHORE FROM THE GULF WILL REACH NORTHERN INTERIOR SECTIONS OF EAST CENTRAL FLORIDA EARLY TO MID AFTERNOON. STORMS MAY ALSO START TO FORM ALONG THE EAST COAST SEA BREEZE BY MID AFTERNOON. STORMS WILL INCREASE INTO THE LATE AFTERNOON AS STORMS AND OUTFLOWS FROM THE INTERIOR INTERACT WITH THE EAST COAST SEA BREEZE. STORM MOTION WILL BE TOWARD THE NORTHEAST AROUND 20 MPH. CONDITIONS WILL BE PRESENT FOR A FEW OF THESE STORMS TO BECOME STRONG TO SEVERE AND PRODUCE GUSTY WINDS UP TO 60 MPH...TORRENTIAL DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING...HAIL UP TO THE SIZE OF COINS AND ISOLATED FUNNEL CLOUDS. .FLOOD IMPACT... HEAVIER SHOWERS AND STORMS THAT OCCUR OVER AREAS WHICH HAVE RECEIVED CONSIDERABLE RAINFALL RECENTLY MAY CAUSE BRIEF PONDING OF WATER IN LOW LYING AREAS AND POOR DRAINAGE AREAS. RAINFALL AMOUNTS OF UP TO 3 INCHES WITHIN A COUPLE OF HOURS WILL BE POSSIBLE IN STRONGER STORMS. .MARINE THUNDERSTORM GUST IMPACT... LIGHTNING STORMS WILL ORIGINATE OVER LAND AND MOVE TO THE NORTHEAST AT AROUND 20 KNOTS. THESE OFFSHORE PROPAGATING STORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS OF 40 TO 50 KNOTS...EXCESSIVE CLOUD TO WATER LIGHTNING STRIKES AND HEAVY DOWNPOURS OVER INLAND LAKES AND AREAS ALONG THE ATLANTIC. .WATERSPOUT IMPACT... STRONGER STORMS THAT MOVE TOWARD THE EAST COAST AND INTERACT WITH SEA BREEZE WILL HAVE THE POTENTIAL TO PRODUCE A BRIEF WATERSPOUT WHEN CROSSING THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORM CHANCES WILL EXIST INTO THE UPCOMING WEEKEND AS THE ATLANTIC RIDGE AXIS MOVES NORTH AND BRINGS SOMEWHAT DRIER AIR INTO THE AREA. THIS WILL ALLOW THE EAST COAST SEA BREEZE TO MOVE FARTHER INLAND...AND LOWERING RAIN CHANCES SOMEWHAT. TROPICAL STORM ISAAC IS FORECAST TO BE POSITIONED JUST NORTH OF THE CENTRAL CUBA COAST SUNDAY EVENING...POTENTIALLY IMPACTING EAST CENTRAL FLORIDA EARLY NEXT WEEK. STAY TUNED TO THE LATEST FORECASTS FROM THE NATIONAL HURRICANE CENTER ON THIS DEVELOPING SITUATION. WE ARE ENTERING THE CLIMATOLOGICAL PEAK OF THE HURRICANE SEASON IN THE ATLANTIC BASIN. NOW IS THE TIME TO REVIEW YOUR HURRICANE PLANS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. GUSEMAN/GLITTO
In the hours before
Local storm report, Aug 22, 10:40 AM EDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
1040 AM EDT WED AUG 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 2 SSW PALM BAY 27.96N 80.67W
08/21/2012 BREVARD FL FIRE DEPT/RESCUE
LARGE TREE DOWN IN ROAD. CORNNER OF TROUTMAN BLVD. AND
PORT MALABAR ROAD.
&&
ARBSpecial weather statement, Aug 22, 12:40 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1240 PM EDT WED AUG 22 2012
FLZ044-045-144-221730-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
1240 PM EDT WED AUG 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
UP TO 50 MPH AND SMALL HAIL OVER LAKE COUNTY...WESTERN ORANGE
COUNTY...
* UNTIL 130 PM EDT.
AT 1238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL
QUICKLY APPROACHING WESTERN LAKE COUNTY...MOVING NORTHEAST AT 25 MPH.
THE STORMS WILL FIRST REACH AREAS FROM LADY LAKE SOUTH THROUGH
LEESBURG AND MASCOTTE THEN CONTINUE TO THE NORTHEAST ACROSS LAKE AND
INTO WESTERN ORANGE COUNTY EARLY THIS AFTERNOON.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL
TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM
PASSES.
LAT...LON 2896 8196 2897 8166 2905 8166 2905 8164
2927 8165 2921 8162 2920 8157 2915 8152
2910 8150 2909 8146 2835 8147 2835 8196
TIME...MOT...LOC 1637Z 230DEG 26KT 2894 8212
52Special weather statement, Aug 22, 1:29 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
129 PM EDT WED AUG 22 2012
FLZ041-044>046-053-144-221815-
INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
129 PM EDT WED AUG 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN UP TO 50 MPH AND SMALL HAIL OVER EASTERN LAKE
COUNTY...WESTERN ORANGE COUNTY...NORTHWESTERN OSCEOLA
COUNTY...WESTERN SEMINOLE COUNTY...WESTERN VOLUSIA COUNTY...
* UNTIL 215 PM EDT.
AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
17 MILES WEST OF LAKE GEORGE TO 25 MILES SOUTHWEST OF LAKE LOUISA...
MOVING EAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE ANIMAL KINGDOM...BAY HILL...WINTER
GARDEN...CLERMONT AND DOCTOR PHILLIPS.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL
TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM
PASSES.
LAT...LON 2940 8142 2927 8141 2927 8135 2907 8126
2873 8123 2813 8126 2812 8146 2814 8146
2814 8153 2826 8156 2826 8166 2834 8167
2835 8191 2858 8176 2897 8182 2897 8166
2928 8165 2932 8168 2938 8145 2940 8143
TIME...MOT...LOC 1727Z 251DEG 16KT 2922 8183 2894 8170
2861 8166 2818 8195
BOWENSpecial weather statement, Aug 22, 2:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
241 PM EDT WED AUG 22 2012
FLZ041-141-221915-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
241 PM EDT WED AUG 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER CENTRAL VOLUSIA COUNTY...
* UNTIL 315 PM EDT.
AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 11 MILES WEST OF
EDGEWATER...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE NEW SMYRNA BEACH...PONCE INLET...EDGEWATER.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2910 8092 2908 8093 2908 8091 2907 8090
2897 8084 2882 8107 2896 8120 2915 8096
TIME...MOT...LOC 1841Z 231DEG 29KT 2895 8105
CRISTALDIThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 12:40 PM EDT | Special Weather Statement | MLB | Lake | 50 min |
| Aug 22, 1:29 PM EDT | Special Weather Statement | MLB | Lake, Orange | 46 min |
| Aug 22, 2:36 PM EDT | Special Marine Warning | MLB | 114 min | |
| Aug 22, 5:25 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Aug 22, 5:29 PM EDT | Special Weather Statement | MLB | Indian River | 31 min |
| Aug 22, 6:56 PM EDT | Special Weather Statement | MLB | Martin | 34 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.